# SDR HALA2010102800502

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,178 hours, 17,869 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 3482
- Condition: Malfunctioned
- Location: Right
- Part time: 1,374 hours, 247 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN NEEDED TO BE RESET AFTER ENGINE START (DID NOT COME ON LINE POST RT ENG START).  ACCOMP FIM 24-20-00 FOUND RT GCU FAULT. R & R RT GCU IAW AMM 24-22-02. GROUND RUN-UP NR2 ENG RT GEN OPS CK GOOD. OK FOR SERVICE.
